# SDR AALA202301119615

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 91,780 hours, 11,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT FLIGHT ATTENDANT SEAT BATTERY PACK BAD IN FLASHLIGHT. REPLACED BATTERY PACK FLASHLIGHT, OPERATIONS CHECK NORMAL, PER AMM 25-64-01.
